Partial and full regularity for restricted classes of p-harmonic maps

Grotowski, JF (1996) Partial and full regularity for restricted classes of p-harmonic maps. Nonlinear Analysis-Theory Methods & Applications, 26 3: 429-442. doi:10.1016/0362-546X(94)00288-S


Author Grotowski, JF
Title Partial and full regularity for restricted classes of p-harmonic maps
Journal name Nonlinear Analysis-Theory Methods & Applications   Check publisher's open access policy
ISSN 0362-546X
Publication date 1996-02-01
Sub-type Article (original research)
DOI 10.1016/0362-546X(94)00288-S
Volume 26
Issue 3
Start page 429
End page 442
Total pages 14
Language eng
Keyword p-harmonic maps
partial regularity
axial symmetry
Boundary-Regularity
Obstacle Problems
Manifold
Surface
Fields
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sun, 11 Sep 2011, 03:40:53 EST by System User